CSN Login
Members Online: 11

Hand-Foot Syndrome

john1960
Posts: 8
Joined: Apr 2007

Hi - I have thyroid cancer that has metastasized. I am currently in a clinical trial using Sunitinib (Sutent), which is primarily used for kidney cancer. I am suffering from hand-foot syndrome (only on my feet at the moment) and I wondered if anyone had any hints for dealing with it.

John

john1960
Posts: 8
Joined: Apr 2007

thanks, Jose, I'll try that.

jackay
Posts: 1
Joined: Dec 2002

My husband took Nexavar it is like sutent. He had this also. They had to lower hos dose and it helped.

lico
Posts: 2
Joined: Oct 2007

My husband is also using Sutent and has problems with hand and foot syndrome (primarily his feet). He uses Udderly Smooth Cream. I helps with the peeling and keeps his feet moist.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network